# SDR FDEA201807301850

- Difficulty date: July 30, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N360FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46636
- Aircraft time: 85,909 hours, 30,884 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Defective
- Location: Mlg Transducer
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON EXTENDING GEAR ON FINAL WE RECEIVED A LEVEL 2 ANTISKID L FAIL ALERT.  REMOVED NR 1 MLG WHEEL TRANSDUCER ASSY, REF AMM 32-45-03-2.  FOUND FULLY PUSHED PIN ON NR 1 MLG WHEEL TRANSDUCER PLUG P1-1695, WIRE G89A20BL, PIN 2.  FURTHER T/S REQUIRED.  REMOVED AND REPLACED NR 1 WHEEL SPEED TRANSDUCER CONNECTOR P1-1695 IAW SWPM 20-31-13 AND WDM 32-45-02.  TRANSDUCER REQUIRES INSTALL AND OPS CHECK. INSTALLED WHEEL TRANSDUCER IAW MM 32-46-03-2 OPS CHECK GOOD A/C OK TO CONTINUE.
